# SDR 2022FA0000482

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: General aviation
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Component: L/G Retract Act
- Component part number: 10211301000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/G RETRACT ACT. P/N10211301-000 S/N SPP1697 OVERHAULED NOT WITHIN CMM
MAIN LANDING GEAR RETRACTION ACTUATOR P/N 10-211301-000 S/N SPP1697 AND BASED AS PER SAFRAN OFFICIAL LETTER ATTCHED ON THE DOCUMENTS WE HAVE RECEIVED, WE CAN ONLY SUPPOSE THAT THIS ACTUATOR WAS NOT OVERHAULED IN ACCORDANCE WITH THE CMM AND DOES NOT MEET THE AIRWORTHINESS REGULATIONS. ACCORDING TO REF. 2, THE ACTUATOR S/N SPP1697 WAS OVERHAULED IN JANUARY 2021, BUT - SEE ALL THE FINDINGS WE HAD AFTER THAT EGYPTAIR HAS OPERATED THE UNIT ON THE A330-343 MSN1238 WITH ONLY CSO = 444 & TSO = 917 : SEE REF. 1 - THE FAA FORM 8130-3 RAISED BY GLOBAL AIR SERVICES LLC DOES NOT MENTION : O THE COMPLETE HISTORY OF THE UNIT O THE REMAINING LIFE OF EACH LIFE LIMITED PART OF THE UNIT O ANY COMPLETION OF CN / ADS LIKE AD N° N-2019-23-17 (EU-2019- 0048) & N° N-2019-20-13 (EU-2019-0047) - THE STATUS OF EACH LIFE LIMITED PARTS OF THE UNIT SHOULD BE OVERHAULED
